# SDR AMTA200700366

- Difficulty date: July 27, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Engine: Pwa PT6A28
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 000255
- Condition: Unserviceable
- Location: Flt Manage
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC FAILED.  REMOVED AND REPLACED LT FMC COMPUTER IAW AMM 34-61-02-4 AND OPS CHECK IAW AMM 34-61-00-5.  (K)
